Blank Cover Image
Mathematical research letters : MRL
フォーマット:
雑誌
言語:
英語
出版情報:
Cambridge, Mass. : International Press, c1994-
形態:
v. ; 26 cm
巻次(年次):
Vol. 1, no. 1 (Jan. 1994)-
書誌ID:
AA11030359
ISSN:
10732780  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Institute of Management Sciences, Operations Research Society of America

Institute of Management Sciences

Rossiĭskai︠a︡ akademii︠a︡ nauk, London Mathematical Society

London Mathematical Society, Turpion Ltd. : Russian Academy of Sciences

American Mathematical Society

United States. National Bureau of Standards

U.S. Dept. of Commerce, National Bureau of Standards

Springer-Verlag

United States. National Bureau of Standards

U.S. Dept. of Commerce, National Bureau of Standards

American Mathematical Society

National Academy of Sciences-National Research Council

5 電子ジャーナル Mathematical Research Letters

International Press

North-Holland

Rossiĭskai︠a︡ akademii︠a︡ nauk, London Mathematical Society

London Mathematical Society, Turpina Ltd. : Russian Academy of Sciences

American Mathematical Society

American Mathematical Society